# SDR DL757070059

- Difficulty date: January 26, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 71,095 hours, 36,943 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 3015269
- Part serial: DL248
- Condition: Broken
- Location: Anticollision
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL TO GATE, FOUND LOWER ANTI COLLISION BEACON LIGHT LENS BROKEN.  REPLACED LIGHT ASSY.
